JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXPONENTIAL FAMILIES RELATED TO CHERNOFF-TYPE INEQUALITIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXPONENTIAL FAMILIES RELATED TO CHERNOFF-TYPE INEQUALITIES
Bor, G.R.Mohtashami;
  PDF(new window)
 Abstract
In this paper, the characterization results related to Chernoff-type inequalities are applied for exponential-type (continuous and discrete) families. Upper variance bound is obtained here with a slightly different technique used in Alharbi and Shanbhag [1] and Mohtashami Borzadaran and Shanbhag [8]. Some results are shown with assuming measures such as non-atomic measure, atomic measure, Lebesgue measure and counting measure as special cases of Lebesgue-Stieltjes measure. Characterization results on power series distributions via Chernoff-type inequalities are corollaries to our results.
 Keywords
Chernoff-type inequalities;covariance identities;characterization;upper variance bound;variance inequality;exponential families;
 Language
English
 Cited by
 References
1.
J. Statist. Plann. Inference, 1996. vol.55. pp.139-150 crossref(new window)

2.
Statist. Probab. Lett., 1985. vol.3. pp.175-184 crossref(new window)

3.
Math. Methods Statist., 1995. vol.4. pp.106-133

4.
J. Statist. Plann. Inference, 1997. vol.63. pp.157-171 crossref(new window)

5.
Ann. Probab., 1981. vol.9. pp.533-535 crossref(new window)

6.
Ann. Appl. Probab., 1997. vol.7. 4, pp.935-952 crossref(new window)

7.
Ann. Statist., 1978. vol.6. pp.473-484 crossref(new window)

8.
Statist. Probab. Lett., 1998. vol.39. pp.109-117 crossref(new window)

9.
Probability and statistical Models with applications, 2000.

10.
Sankhya Ser., 1993. vol.A55. pp.164-168

11.
J. Appl. Probab, 1979. vol.16. pp.903-909 crossref(new window)